Sur le rang des jacobiennes sur un corps de fonctions
[On the rank of jacobians on a function field]
Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 2, pp. 275-295.

Let f:𝒳C be a projective surface fibered over a curve and defined over a number field k. We give an interpretation of the rank of the Mordell-Weil group over k(C) of the jacobian of the generic fibre (modulo the constant part) in terms of average of the traces of Frobenius on the fibers of f. The results also give a reinterpretation of the Tate conjecture for the surface 𝒳 and generalizes results of Nagao, Rosen-Silverman and Wazir.

Soit f:𝒳C une surface projective fibrée au-dessus d’une courbe et définie sur un corps de nombres k. Nous donnons une interprétation du rang du groupe de Mordell-Weil sur k(C) de la jacobienne de la fibre générique (modulo la partie constante) en termes de moyenne des traces de Frobenius sur les fibres de f. L’énoncé fournit une réinterprétation de la conjecture de Tate pour la surface 𝒳 et généralise des résultats de Nagao, Rosen-Silverman et Wazir.

DOI: 10.24033/bsmf.2487
Classification: 11G,  11G40,  11M,  14G10
Keywords: jacobian variety, function fields, Tate conjecture
@article{BSMF_2005__133_2_275_0,
     author = {Hindry, Marc and Pacheco, Am{\'\i}lcar},
     title = {Sur le rang des jacobiennes sur un corps de fonctions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {275--295},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {133},
     number = {2},
     year = {2005},
     doi = {10.24033/bsmf.2487},
     zbl = {1082.11043},
     mrnumber = {2172268},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2487/}
}
TY  - JOUR
AU  - Hindry, Marc
AU  - Pacheco, Amílcar
TI  - Sur le rang des jacobiennes sur un corps de fonctions
JO  - Bulletin de la Société Mathématique de France
PY  - 2005
DA  - 2005///
SP  - 275
EP  - 295
VL  - 133
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2487/
UR  - https://zbmath.org/?q=an%3A1082.11043
UR  - https://www.ams.org/mathscinet-getitem?mr=2172268
UR  - https://doi.org/10.24033/bsmf.2487
DO  - 10.24033/bsmf.2487
LA  - fr
ID  - BSMF_2005__133_2_275_0
ER  - 
%0 Journal Article
%A Hindry, Marc
%A Pacheco, Amílcar
%T Sur le rang des jacobiennes sur un corps de fonctions
%J Bulletin de la Société Mathématique de France
%D 2005
%P 275-295
%V 133
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2487
%R 10.24033/bsmf.2487
%G fr
%F BSMF_2005__133_2_275_0
Hindry, Marc; Pacheco, Amílcar. Sur le rang des jacobiennes sur un corps de fonctions. Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 2, pp. 275-295. doi : 10.24033/bsmf.2487. http://www.numdam.org/articles/10.24033/bsmf.2487/

[1] M. Artin & G. Winters - « Degenerate fibers and reduction of curves », 10 (1971), p. 373-383. | MR | Zbl

[2] L. Bǎdescu - Algebraic surfaces, Springer-Verlag, 2001, éd. roumaine, Suprafete Algebrice, 1981. | MR | Zbl

[3] A. Beauville - Surfaces algébriques complexes, vol. 54, Société Mathématique de France, 1978. | MR | Zbl

[4] P. Deligne - « Conjectures de Weil I », 43 (1974), p. 273-307. | Numdam | MR | Zbl

[5] -(éd.) - Cohomologie étale (SGA 4 1/2), Séminaire de géométrie algébrique du Bois Marie, vol. 569, Springer, 1976.

[6] R. Harsthorne - Algebraic Geometry, Springer-Verlag, 1983.

[7] S. Lang - Algebraic Number Theory, Addison-Wesley, 1970. | MR | Zbl

[8] -, Abelian Varieties, Springer-Verlag, 1983. | MR

[9] J. Milne - Étale Cohomology, Princeton University Press, 1980. | MR | Zbl

[10] K. Nagao - « Construction of high-rank elliptic curves », Kobe J. Math. 11 (1994), p. 211-219. | MR | Zbl

[11] -, « (T)-rank of elliptic curves and certain limits coming from local points », Manuscripta Math. 92 (1997), p. 13-32. | MR | Zbl

[12] H. Pohlman - « Algebraic cycles on abelian varieties of complex multiplication », 88 (1968), p. 161-180. | MR | Zbl

[13] D. Ramakrishnan - « Regulators, algebraic cycles and values of L-functions », Algebraic K-Theory and Algebraic Number Theory, Contemp. Math., vol. 83, American Mathematical Society, 1989, p. 183-307. | MR | Zbl

[14] M. Rosen & J. Silverman - « On the rank of an elliptic surface », 133 (1998), p. 43-67. | MR | Zbl

[15] T. Shioda - « Mordell-Weil lattices for higher genus fibration over a curve », New Trends in Algebraic Geometry, London Math. Soc. Lecture Notes, vol. 264, Cambridge University Press, 1999, p. 359-373. | MR | Zbl

[16] J. Tate - « Algebraic cycles and poles of zeta-functions », Arithmetical Algebraic Geometry, Harper and Row, New York, 1965, p. 93-110. | MR | Zbl

[17] -, « On the conjectures of Birch and Swinnerton-Dyer and a geometric analog », Dix exposés sur la cohomologie des schémas, North Holland, 1968, Sém. Bourbaki exposé no 306, p. 189-214. | Numdam | Zbl

[18] -, « Conjectures on algebraic cycles in -adic cohomology », Motives (Seattle, WA, 1991), vol. I, Proc. Sympos. Pure Math., vol. 55, American Mathematical Society, 1994, p. 71-83. | Zbl

[19] R. Wazir - « Arithmetic on elliptic threefolds », 140 (2004), p. 567-580. | MR | Zbl

Cited by Sources: